A note on subdigraphs of digraphs with large outdegrees

Research output: Contribution to journalArticle

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)321-322
Number of pages2
JournalDiscrete Mathematics
Volume49
Issue number3
DOIs
StatePublished - May 1984
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'A note on subdigraphs of digraphs with large outdegrees'. Together they form a unique fingerprint.

  • Cite this